MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.289.6452.1101

Медицинская библиотека · British medical journal (Clinical research ed.) · 1984

Psychotic reactions during treatment of pituitary tumours with dopamine agonists.

Turner T H, Cookson J C, Wass J A, Drury P L, Price P A, Besser G M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Of 600 patients treated with the dopamine agonist drugs bromocriptine and lisuride for functioning pituitary tumours, eight developed drug related psychoses. Symptoms included auditory hallucinations, delusional ideas, and appreciable changes in mood. These reactions occurred with lower doses of the drugs than previously reported and remitted when treatment was stopped. The possibility of psychiatric side effects with dopamine agonist treatment should be recognised in view of the strain that may be placed on patients and their families.

Для цитирования: Turner T H, Cookson J C, Wass J A, Drury P L, Price P A, Besser G M. Psychotic reactions during treatment of pituitary tumours with dopamine agonists.. British medical journal (Clinical research ed.). 1984. DOI: 10.1136/bmj.289.6452.1101.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.